Prostate Cancer Expert Forum
Prostate nerve damage
About This Forum:

This forum is for questions about: Advanced or Metastatic Prostate Cancer, Biopsy, Bone Scan, Blood in Urine or Semen, Benign Prostatic Hyperplasia (BPH), CT Scan, Cystoscopy, Erectile Dysfunction, Hormone Therapy, Incontinence, Pain (abdomen, low back or hip), PSA Test, Prostatitis , Radiation Therapy, Rectal Exam, Recurrent Cancer, Risk Factors, Screening, Staging (Tumor size; Metastasis), Surgery, Transrectal Ultrasound, Urinary Difficulty or Burning, Urinary Urgency (Leaking), Watchful Waiting.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
Prostate nerve damage
After radiation therapy and cryosurgery for prostate cancer, I am left with nerve damage which  is causing pain, burning, stingin in the penis, and occasional incontinence.  I have tried anti-inflammatory meds, neurontin, and am currently taking Lyrica and Cymbalta, with help or relief.  This condition is ongoing since Sept. 2009.  Does anyone know how to solve this problem?
Discussion is closed
Cancel
2 Answers
2 Answers
Page 1 of 1
242579 tn?1252114771
Thank you for your question. Could you elaborate on your pain symptoms a bit more. Where is the pain located? Is it a sharp or dull pain? Does the pain increase or decrease with certain activities?
Discussion is closed
Cancel
Avatar universal
A related discussion, Sharp sporatic pain in penis. was started.
Discussion is closed
Cancel
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now